VOL. 21 · NO. 6 | December, 2017
Chin-Lin Shiue, Hui-Chuan Lu, Jun-yi Kuo
Taiwanese J. Math. 21 (6), 1213-1231, (December, 2017) DOI: 10.11650/tjm/8031 Open Access
KEYWORDS: IC-coloring, IC-index, complete multipartite graph, complete tripartite graph, 05C15
Thomas Yao He, Allison Yi Fang Wang, Alice Xiao Hua Zhao
Taiwanese J. Math. 21 (6), 1233-1263, (December, 2017) DOI: 10.11650/tjm/8043 Open Access
KEYWORDS: the Bressoud-Göllnitz-Gordon theorem, overpartition, Bailey pair, Göllnitz-Gordon marking, 05A17, 11P84
Csilla Bujtás, Mario Gionfriddo, Elena Guardo, Lorenzo Milazzo, Zsolt Tuza, Vitaly Voloshin
Taiwanese J. Math. 21 (6), 1265-1276, (December, 2017) DOI: 10.11650/tjm/8042 Open Access
KEYWORDS: coloring, Steiner triple system, mixed hypergraph, upper chromatic number, extended bicoloring, 05C15, 51E10, 05B07
Christian Lomp
Taiwanese J. Math. 21 (6), 1277-1281, (December, 2017) DOI: 10.11650/tjm/8028 Open Access
KEYWORDS: quasi-Baer modules, quasi-retractable, local-retractable, 16D80, 13C05, 16D70, 16W20
Xi Tang, Zhaoyong Huang
Taiwanese J. Math. 21 (6), 1283-1324, (December, 2017) DOI: 10.11650/tjm/8009 Open Access
KEYWORDS: HT-projections, modules of $\omega$-$\mathcal{T}$-class $n$, (adjoint) $\omega$-coreflexive modules, (adjoint) $\omega$-cotorsionless modules, (adjoint) $n$-$\omega$-cospherical modules, projective dimension, Wakamatsu tilting conjecture, 18G25, 16E10, 16E30
Xiao-Chuan Xu, Chuan-Fu Yang
Taiwanese J. Math. 21 (6), 1325-1334, (December, 2017) DOI: 10.11650/tjm/8026 Open Access
KEYWORDS: Schrödinger operator on the half-line, inverse eigenvalue problem, reconstruction algorithm, 34A55, 34B24, 47E05
Chih-Hung Chang, Jing-Yi Su
Taiwanese J. Math. 21 (6), 1335-1353, (December, 2017) DOI: 10.11650/tjm/8032 Open Access
KEYWORDS: cellular automata, Cayley tree, reversibility, matrix presentation, periodic boundary condition, 37B15
Lingju Kong
Taiwanese J. Math. 21 (6), 1355-1379, (December, 2017) DOI: 10.11650/tjm/7995 Open Access
KEYWORDS: Nonlinear boundary conditions, weak solutions, Concentration-compactness principle, variable exponent spaces, Critical growth, Mountain Pass Lemma, dual Fountain theorem, 35J20, 35J25, 35J92
Xin Wu, Zhaohai Ma, Rong Yuan
Taiwanese J. Math. 21 (6), 1381-1411, (December, 2017) DOI: 10.11650/tjm/8048 Open Access
KEYWORDS: stability, delayed reaction diffusion system, Traveling waves, weighted energy method, 35R10, 35B40, 34K30, 58D25
Chun Lu, Qiang Ma
Taiwanese J. Math. 21 (6), 1413-1436, (December, 2017) DOI: 10.11650/tjm/8070 Open Access
KEYWORDS: impulsive perturbations, environmental noise, infinite delay, permanence in time average, stability, 34K45, 60H40, 92BXX, 93DXX
Abdalla Mansur, Daniel Offin, Alessandro Arsie
Taiwanese J. Math. 21 (6), 1437-1453, (December, 2017) DOI: 10.11650/tjm/171003 Open Access
KEYWORDS: Hamiltonian, $n$-body problem, equivariant action integral, 34C35, 34C27, 54H20‎
Palanisamy Muthukumar, Nagarajan Durga, Fathalla A. Rihan, Chinnathambi Rajivganthi
Taiwanese J. Math. 21 (6), 1455-1475, (December, 2017) DOI: 10.11650/tjm/8001 Open Access
KEYWORDS: Clarke's subdifferential, Hemivariational inequalities, optimal control, Poisson jumps, stochastic evolution equations, 65C30, 60G57, 47J20, 49J15
Back to Top